MathSciNet Relay Station
MathSciNet bibliographic data
MR1450922 11F67 (11G40)
Perelli, A.; Pomykała, J. Averages of twisted elliptic $L$-functions. Acta Arith. 80 (1997), no. 2, 149–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement